Items where Author is "Riedle, Markus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Article

Riedle, Markus and van Gaans, Onno (2009) Stochastic Integration for Levy Processes with Values in Banach Spaces. Stochastic Processes and Applications, 119 (6). pp. 1952-1974. ISSN 0304-4149

Reiß, Markus and Riedle, Markus and van Gaans, Onno (2007) On Émery's Inequality and a Variation-of-Constants Formula. Stochastic Analysis and Applications, 25 (2). pp. 353-379. ISSN 1532-9356

Riedle, Markus (2005) Lyapunov exponents for linear delay equations in arbitrary phase spaces. Integral Equations and Operator Theory, 54 (2). pp. 259-278. ISSN 0378-620x

MIMS Preprint

Riedle, Markus (2010) Infinitely divisible cylindrical measures on Banach spaces. [MIMS Preprint]

Riedle, Markus and Applebaum, David (2009) Cylindrical Levy processes in Banach spaces. [MIMS Preprint]

Riedle, Markus (2008) Cylindrical Wiener processes. [MIMS Preprint]

Riedle, Markus (2007) Solutions of affine stochastic functional differential equations in the state space. [MIMS Preprint]

This list was generated on Mon May 20 01:01:02 2019 BST.